← Return to Link between Seroquel and Heart Problems?

Discussion
Majic (@majic)

Link between Seroquel and Heart Problems?

Mental Health | Last Active: Nov 28 2:24am | Replies (49)

Comment receiving replies
@anniegk

I am on 200mgs of extended release Seroquel. I was on 300mgs for a year and I was tapered down to 200mgs in March 2018. I had to go on Propranolol for irregular heart beat in June 2018. I am wondering if the Seroquel caused it. I have had irregular heartbeat before Seroquel so it's hard to say. Do you mind if i ask how old are you? I am 72. The Seroquel scares me.

Jump to this post


Replies to "I am on 200mgs of extended release Seroquel. I was on 300mgs for a year and..."

I was on 400mgs of Seroquel for 8 years. I wasn’t told of side effects. I am bi polar and started having irregular heart beats, and was put on Lorazepam and Metropopol. I am tapering off Seroquel and changing to Latuda. I don’t have irregular heartbeats but I do have a burning sensation under my arm. I now take metropopol twice a day. I wish the heart and burning sensation would go away.

Sorry it took so long to reply, I am 40 now. I was on 800mg daily. I was on Propranolol for awhile, didn't seem to help, until I had an episode where my heart went into a prolonged Q wave. I am now on Metropol and it seems to work better.

  Request Appointment